# SDR SCNA20250725273

- Difficulty date: June 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 46,929 hours, 19,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 95798, NR ENG53SCA-11680: N835SY: FUSELAGE SKIN, STA 420 TO 460 BETWEEN S-21R AND S-26R - REPAIR  -  RESOLUTION: C/W BY FAS 4686
